# SDR AU971541

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2B26
- Engine: Lyc O540E4B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: JT162
- Condition: Separated
- Location: Eng Exhaust
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST VALVE SEAT SEPARATED FROM CYLINDER HEAD.
